# SDR DLM11001921

- Difficulty date: October 1, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 20,972 hours, 2,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP.  REPLACED BATTERIES.
